Posted by: Sick | 2008-12-18

Cipralex &  Duramine


I have picked up +- 25 kg since I started with Cipralex about 18 months ago. I know that weight gain is not listed as a side effect but taking this medication is the only thing that has changed - my eating and excercise plans are still the same. I have stopped taking Cipralex +- 2 weeks ago and drank a Duramine on Monday as well as yesterday. Since Monday I have a horrible headache, can' t sleep properly, have neck pain, am moody, have a pain on my heart and I' m nauseous as well. Is it the stopping of the Cipralex or the taking of the 2 Duramines that is causing me to feel this way? Please advise who I can see with regards to this as well? I live in Centurion.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sick
Stop the Duramine immediately please - this is BAD for you - it can even cause depression! See side effects on
You probably picked up weight due to the Cipralex, so you need to take another kind of antidepressant that will not cause weight gain - discuss with your GP or even better, see a psychiatrist for treatment if you suffer from depression still. There is one in Jean avenue at the @health centre.
You will probably lose weight without doing anything over the next two to three months after stopping Cipralex
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.